MathSciNet Relay Station
MathSciNet bibliographic data
MR2540877 11F80 (11F55)
Berger, Tobias; Klosin, Krzysztof A deformation problem for Galois representations over imaginary quadratic fields. J. Inst. Math. Jussieu 8 (2009), no. 4, 669–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement